Original paper

Archiv der Mathematik

, Volume 83, Issue 1, pp 88-96

First online:

Approximate Carleman theorems and a Denjoy-Carleman maximum principle

  • I. ChalendarAffiliated withI. G. D. UFR de Mathématiques, Université Lyon 1 Email author 
  • , L.  HabsiegerAffiliated withI. G. D. CNRS UMR 5028, UFR de Mathématiques, Université Lyon 1 Email author 
  • , J. R. PartingtonAffiliated withSchool of Mathematics, University of Leeds Email author 
  • , T. J. RansfordAffiliated withDépartement de mathématiques et de statistique, Université Laval Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We give an extension of the Denjoy-Carleman theorem, which leads to a generalization of Carleman’s theorem on the unique determination of probability measures by their moments. We also give complex versions of Carleman’s theorem extending Theorem 4.1 of [2].

Mathematics Subject Classification (2000):

26E10 44A60.